# SDR DXTA2022071866170

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 1,072 hours, 796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR UPPER LEFT DOOR INDICATOR IS NOT VISIBLE WHEN DOOR HANDLE IS IN THE LOCKED POSITION. 
*** CORRECTIVE ACTION*** REMOVED CABIN DOOR STEPS & PANELS AND CLEANED GREASE FROM DOOR LOCK INDICATORS. REINSTALLED CABIN DOOR STEPS AND PANELS. LIGHTS AND GREEN INDICATIONS ARE NORMAL AT THIS TIME. WORK IAW EP300 MM 52-10-00/200.
